# SDR UIEA2019120606013

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,016 hours, 17,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 6411211
- Part serial: 16169
- Condition: False Indication
- Location: Fwd Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO A/C EICAS MESSAGE( TRANSFERRED TO DMI 121519 IAW MEL 21-28-01, CAT 'D'.  LP 1025893 - M4: PERFORMED  ACTION PLAN-16140, REPLACED  SWITCH  ASSY  OVHT  IAW B767 AMM 21-61-01, OPS CHECK GOOD, PERFORMED FIM 21-58 FT 810, NO FAULTS FOUND. THIS CLEARS DMI 121519, PLACARDS REMOVED, MCC NOTIFIED. )
